# SDR DXTA2024123101725

- Difficulty date: December 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0365
- Aircraft time: 1,478 hours, 1,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2503W
- Part serial: 43431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: AFTER 2 30 MIN CHARGES TO THE EMERGENCY LIGHT SYSTEM. WE SHUT THE AIRCRAFT DOWN, TESTED THE LIGHTS AND NONE TURNED ON. CORRECTIVE ACTION: REPLACED BATTER PACK CELLS. OPS CHECK GOOD. IAW CE680A AMM 33-50-06
